
Daniel Berend
Senior Academic
Asymptotically Dense Dilations of Sets on the Circle
Given an infinite closed subset A of the circle group T, we consider sequences of integers nj such that njA → T in the Hausdorff metric. We prove the existence of a sequence of squares possessing this property and also a sequence of density 1. Quantitative versions for finite A are established as well.
| Publication language | English |
| Pages | 1-17 |
| Journal | Journal of the London Mathematical Society |
| Volume | s2-47 |
| Issue number | 1 |
| Publication status | Published - 01.01.1993 |
ASJC Scopus subject areas
General Mathematics